# SDR DL72S971042

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176634
- Condition: Loose Rivets
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B AILERON SKIN HAD LOOSE RIVETS ON UPPER SKIN.  INSTALLED NEW SKIN SECTION REPAIR PER SRM 57-50-5.
